# SDR HALA2012051900141

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,642 hours, 32,458 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Message
- Location: Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EEC EICAS ILLUMINATED, DID NOT RESET IAW QRA.  TROUBLESHOOTING PERFORMED, ECC MONITOR BITE NO FAULTS NOTED.  RESET EEC SWITCH RAN ENGINE FOR 10 MIN.  NO FAULTS NOTED.  2ND EEC MONITOR BITE SHOWED NO FAULTS.  OK FOR CONTINUED SERVICE.
